# SDR SWAA2022031028454

- Difficulty date: June 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA767+7-15; LBL 22;WL156 ZEE ANGLE IS CORRODED ON UPPER AND LOWER SURFACE. / REMOVED CORROSION VERIFIED USING 10X MAG GLASS IAW SRM 51-10-02-0G-0 EVALUATED DAMAGE AS MATERIAL LOSS OF .007' ORIGINAL THICKNESS OF .04' REMAINING MATERIAL OF .033' THE Z ANGLE IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED Z ANGLE IAW SRM 53-00-53-2R-5 VERIFIED NEW Z ANGLE AS PN BAC1496-377 7075-T62 A TAG # A67189 IAW SRM 53-00-53-2R-5 AND FABRICATED NEW Z ANGLE AND SPLICE IAW SRM 53-00-53-2R-5 INSTALLED ALL REPAIR PART AT 847 TO 747+8' LBL 22 WL 156 IAW SRM 53-00-53-2R-5 APPLIED CIC IAW SRM 53-00-53-2R-5 AAR TOOL 36644 CAL DUE 19SEP19
